Advertisement

Semigroup Forum

, Volume 55, Issue 3, pp 267–293 | Cite as

Green's {\cal R}, {\cal D} and {\cal H} Relations for Generalized Polynomials

  • B.B. Baird
  • K.D. Magill, Jr.
  • 27 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag New York Inc. 1997

Authors and Affiliations

  • B.B. Baird
    • 1
  • K.D. Magill, Jr.
    • 2
  1. 1.Connecticut College
  2. 2.106 Diefendorf Hall, SUNY at Buffalo

Personalised recommendations